Alert archive / Texas / Tornado Warnings in 2011
Tornado Warning 105, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 20, 2011, 8:45 PM CDT for Palo Pinto County, Young County, Texas. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 8:45 PM CDT (01:45 UTC)
- Expired
- Jun 20, 2011, 9:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Palo Pinto County, TX, Young County, TX
The radar
The Dyess AFB radar (KDYX), 90 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 9:12 PM CDT | HAIL 2.75 | Graford, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1045 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 2415 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
267
WFUS54 KFWD 210145
TORFWD
TXC363-503-210215-
/O.NEW.KFWD.TO.W.0105.110621T0145Z-110621T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
845 PM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN YOUNG COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 915 PM CDT
* AT 845 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
POSSUM KINGDOM STATE PARK...MOVING EAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
GRAFORD AROUND 905 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3296 9862 3302 9855 3306 9843 3301 9842
3300 9806 3288 9806 3281 9857 3295 9858
TIME...MOT...LOC 0145Z 257DEG 40KT 3292 9851
$$
85/NH1 follow-up statement
248
WWUS54 KFWD 210200
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CDT MON JUN 20 2011
TXC503-210209-
/O.CAN.KFWD.TO.W.0105.000000T0000Z-110621T0215Z/
YOUNG TX-
900 PM CDT MON JUN 20 2011
...THE TORNADO WARNING FOR SOUTHEASTERN YOUNG COUNTY IS CANCELLED...
THE TORNADIC PART OF THE SEVERE THUNDERSTORM HAS MOVED OUT OF
SOUTHEASTERN YOUNG COUNTY AND THE TORNADO WARNING HAS BEEN
DISCONTINUED. A SEVERE THUNDERSTORM WARNING FOR LARGE HAIL AND
DAMAGING WINDS CONTINUES.
LAT...LON 3296 9855 3295 9843 3301 9842 3300 9806
3288 9806 3281 9857 3295 9858
TIME...MOT...LOC 0159Z 265DEG 33KT 3290 9837
$$
TXC363-210215-
/O.CON.KFWD.TO.W.0105.000000T0000Z-110621T0215Z/
PALO PINTO TX-
900 PM CDT MON JUN 20 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR NORTHERN
PALO PINTO COUNTY...
AT 859 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING A
TORNADO. THIS TORNADIC PART OF THIS THUNDERSTORM WAS LOCATED NEAR
POSSUM KINGDOM LAKE...AND WAS MOVING EAST AT 40 MPH. RADAR CONTINUES
TO SHOW ROTATION WITH THIS THUNDERSTORM AND ANOTHER TORNADO MAY
QUICKLY FORM AT ANY TIME.
THE TORNADO WILL BE NEAR...
GRAFORD AROUND 910 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
&&
LAT...LON 3296 9855 3295 9843 3301 9842 3300 9806
3288 9806 3281 9857 3295 9858
TIME...MOT...LOC 0159Z 265DEG 33KT 3290 9837
$$
92What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 20, 7:40 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 20, 7:40 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 740 PM CDT MON JUN 20 2011 .UPDATE... WILL ISSUE UPDATE TO REMOVE RED FLAG WARNING AND WIND ADVISORY. WATCH CONTINUES. 84 && .AVIATION... NOW THAT CONVECTION HAS FORMED...LINEAR EXTRAPOLATION AND GUIDANCE BRINGS TSRA LINE ACROSS METROPLEX IN THE 02Z/05Z TIME FRAME WITH MOST LIKELY TIME OF ARRIVAL DFW OF 03Z. HAVE ISSUED AMENDMENTS FOR TEMPO TSRA TO REFLECT THIS. STORMS SHOULD HAVE A COLD POOL BY THEN SO LIGHTNING WILL LIKELY OCCUR BEHIND THE LINE AS WELL AS ALONG IT. ONE WILD CARD THAT MAY FURTHER AFFECT FORECASTS IS THAT HRRR IS FORECASTING REDEVELOPMENT BEHIND THIS LINE. THIS IS NOT SUPPORTED YET BY ALL THE GUIDANCE...BUT SHOULD TRENDS GO THAT WAY TSRA WILL HAVE TO BE EXTENDED FARTHER INTO THE OVERNIGHT HOURS. 84 && .PREV DISCUSSION... /ISSUED 331 PM CDT MON JUN 20 2011/ PRESSURE GRADIENT REMAINS QUITE IMPRESSIVE ACROSS THE AREA AS NORTH TEXAS SITS BETWEEN A FRONTAL SYSTEM EXTENDING FROM THE PLAINS INTO WEST TEXAS...AND A HIGH PRESSURE RIDGE OVER THE NORTHEASTERN GULF OF MEXICO. THIS HAS ALLOWED FOR THE STRONG SOUTH WINDS GUSTING INTO THE 35-40 MPH RANGE. SPEEDS SHOULD DECREASE SOME AS WE APPROACH SUNSET...THEREFORE BOTH THE WIND ADVISORY AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM. ALL EYES WILL THEN BE PEELED AND DIRECTED TOWARDS THE NORTHWEST WHERE CONVECTION IS EXPECTED TO HAVE DEVELOPED BY LATE AFTERNOON. THE COMBINATION OF A STRONG UPPER LEVEL TROUGH...THE THE PRESENCE OF A DRYLINE...AND HOT LATE AFTERNOON TEMPERATURES SHOULD ALLOW THIS SCENARIO TO UNFOLD SOMETIME IN THE 4 TO 6 PM TIMEFRAME JUST WEST OF THE CWA. ACTIVITY IS THEN EXPECTED TO SPREAD EAST ACROSS ROUGHLY THE NORTHERN HALF OF THE FORECAST AREA TONIGHT BEFORE WEAKENING SOME DURING THE LATE NIGHT AND EARLY MORNING HOURS. CHANCE FOR SEVERE STORMS WILL BE HIGHEST NORTH OF THE RED RIVER WHERE BEST DYNAMICS WILL BE IN PLACE...HOWEVER SEVERE WEATHER PARAMETERS WILL BE SUFFICIENT ENOUGH FOR AT LEAST A FEW SEVERE STORMS FURTHER S INTO THE NORTHERN COUNTIES. THIS AREA IS INCLUDED IN SPC DAY ONE AND DAY 2 SLIGHT RISK WITH HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. FOCUS SHOULD SHIFT SOUTH AND EAST ALONG WITH INITIAL SHORTWAVE ENERGY TOMORROW MORNING. COLD FRONT WILL THEN MAKE A PUSH INTO THE AREA TUESDAY AS SECOND SHORTWAVE PROPAGATES OVER THE REGION AROUND THE BASE OF MAIN UPPER TROUGH. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO FORM ALONG THIS BOUNDARY DURING THE TUESDAY AFTERNOON HOURS OVER NORTHERN AND CENTRAL COUNTIES. THINKING IS THAT BY WEDNESDAY NIGHT A GOOD PORTION OF NORTH TEXAS WILL GET A GOOD HALF INCH OF RAIN WITH SOME AREAS GETTING UPWARDS OF AN INCH. UPPER LEVEL FLOW BECOMES NORTHWESTERLY BY THURSDAY AS UPPER TROF SHIFTS EAST OVER THE EASTERN U.S. AND HIGH PRESSURE RIDGE BUILDS OVER THE DESERT SOUTHWEST. MODEL GUIDANCE THEN INDICATING A DECENT UPPER IMPULSE MOVING SOUTHEAST ACROSS NORTHEAST TEXAS LATE THURSDAY INTO FRIDAY MORNING. INCLUDED LOW POPS OVER ROUGHLY THE NORTHEASTERN THIRD OF THE CWA DURING THIS TIME. BEYOND THAT IT LOOKS LIKE 500 MB RIDGE WILL ONCE AGAIN BECOME THE DOMINANT FEATURE OVER NORTH TEXAS BRINGING HOT AND DRY WEATHER TO THE REGION IN THE EXTENDED RANGE. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 78 95 76 95 76 / 30 30 50 20 20 WACO, TX 78 97 76 96 74 / 5 30 50 30 20 PARIS, TX 75 91 74 93 70 / 40 40 50 20 10 DENTON, TX 76 94 72 95 73 / 40 30 50 10 10 MCKINNEY, TX 78 92 73 95 71 / 40 30 50 10 10 DALLAS, TX 77 95 77 95 77 / 30 30 50 20 20 TERRELL, TX 77 94 75 96 73 / 20 30 50 20 20 CORSICANA, TX 76 97 76 96 75 / 10 30 50 30 20 TEMPLE, TX 77 98 75 96 73 / 5 20 40 30 20 MINERAL WELLS, TX 76 97 71 96 72 / 30 30 50 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Jun 20, 3:25 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 325 PM CDT MON JUN 20 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 325 PM CDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH EARLY EVENING. A RED FLAG WARNING IS IN EFFECT FOR AREAS WEST OF A GAINESVILLE TO CORSICANA TO TEMPLE LINE. STRONG SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED THROUGH EARLY EVENING. THE GUSTY WINDS COMBINED WITH LOW AFTERNOON HUMIDITY WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS ACROSS MUCH OF NORTH TEXAS. THERE IS A CHANCE OF THUNDERSTORMS MAINLY TONIGHT ACROSS THE NORTHERN HALF OF NORTH TEXAS. BEST CHANCES FOR STORMS WILL BE NORTH OF INTERSTATE 20. ANY STORMS THAT DEVELOP COULD BE SEVERE WITH DAMAGING DOWNBURST WINDS AND HAIL BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TUESDAY AND WEDNESDAY. THE BEST CHANCES WILL OCCUR TUESDAY NIGHT. A FEW STORMS COULD BE SEVERE LATE TUESDAY AFTERNOON AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING ACROSS NORTHERN PARTS OF NORTH TEXAS. 92
In the hours before
Local storm report, Jun 20, 8:04 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
804 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL BOWIE 33.57N 97.85W
06/20/2011 E0.75 INCH MONTAGUE TX TRAINED SPOTTERLocal storm report, Jun 20, 8:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
814 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 3 SE OLNEY 33.34N 98.73W
06/20/2011 E1.50 INCH YOUNG TX PUBLICLocal storm report, Jun 20, 8:15 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
815 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST OLNEY 33.37N 98.77W
06/20/2011 E60 MPH YOUNG TX PUBLICLocal storm report, Jun 20, 8:17 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
817 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 2 E GRAHAM 33.10N 98.57W
06/20/2011 E2.50 INCH YOUNG TX BROADCAST MEDIALocal storm report, Jun 20, 8:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
840 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL LOVING 33.27N 98.52W
06/20/2011 E1.75 INCH YOUNG TX AMATEUR RADIOLocal storm report, Jun 20, 8:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
842 PM CDT MON JUN 20 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL ELIASVILLE 32.95N 98.75W
06/20/2011 E1.75 INCH STEPHENS TX PUBLIC
PING PONG AND GOLFBALL SIZE HAIL COVERING GROUNDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 57 min |
| Jun 20, 7:15 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 45 min |
| Jun 20, 7:40 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 65 min |
| Jun 20, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 39 min |
| Jun 20, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 63 min |
| Jun 20, 8:30 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 60 min |
| Jun 20, 8:38 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 52 min |
| Jun 20, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Jun 20, 9:15 PM CDT | Tornado Warning | FWD | Palo Pinto | 30 min |
| Jun 20, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 58 min |
| Jun 20, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise, Young | 62 min |
| Jun 20, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 62 min |
| Jun 20, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 61 min |
| Jun 20, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 59 min |
| Jun 20, 11:00 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 60 min |
| Jun 20, 11:13 PM CDT | Special Weather Statement | FWD | Grayson | 62 min |
| Jun 20, 11:20 PM CDT | Special Weather Statement | FWD | Montague | 55 min |
| Jun 20, 11:25 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 44 min |
| Jun 20, 11:33 PM CDT | Special Weather Statement | FWD | Young | 27 min |
| Jun 20, 11:55 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 35 min |
| Jun 21, 12:08 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 49 min |
| Jun 21, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 62 min |
| Jun 21, 12:35 AM CDT | Special Weather Statement | FWD | Jack | 55 min |
| Jun 21, 12:58 AM CDT | Special Weather Statement | FWD | Wise | 62 min |
| Jun 21, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Jack, Wise | 62 min |
| Jun 21, 1:50 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 55 min |
| Jun 21, 2:10 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 50 min |
| Jun 21, 2:25 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 20 min |
| Jun 21, 2:43 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 62 min |
| Jun 21, 2:46 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 59 min |
| Jun 21, 3:02 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 43 min |
| Jun 21, 3:23 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Jun 21, 3:37 AM CDT | Special Weather Statement | FWD | Fannin, Hunt, Kaufman, Rockwall | 23 min |
| Jun 21, 3:49 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 38 min |
| Jun 21, 4:03 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Lamar | 57 min |
| Jun 21, 4:45 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Jun 21, 4:50 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 40 min |
| Jun 21, 5:01 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Jun 21, 5:42 AM CDT | River Flood Warning | FWD | Dallas | 106 min |
| Jun 21, 5:58 AM CDT | Special Weather Statement | FWD | Kaufman | 32 min |
| Jun 21, 6:26 AM CDT | Special Weather Statement | FWD | Kaufman | 34 min |
| Jun 21, 6:59 AM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Jun 21, 7:30 AM CDT | Special Weather Statement | FWD | Kaufman | 30 min |
| Jun 21, 7:31 AM CDT | Special Weather Statement | FWD | Van Zandt | 29 min |
| Jun 21, 8:00 AM CDT | Special Weather Statement | FWD | Van Zandt | 30 min |
| Jun 21, 8:17 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 58 min |
| Jun 21, 5:15 PM CDT | Special Weather Statement | FWD | Eastland | 30 min |
| Jun 21, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 21, 6:00 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 30 min |
| Jun 21, 6:30 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 60 min |
| Jun 21, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 58 min |
| Jun 21, 6:53 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| Jun 21, 6:58 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 62 min |
Nearby
Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.